T Nation

D-BOL Cycle Very Low Sex Drive

Guys, i screwed up planned on doing a D-bol only cycle for 4 weeks (10mg/day) . On the 3rd day of the third week i noticed i had a problem getting an errec****.Immediately stopped and started taking clomid (100mg 50mgX2). today’s the fifth day on clomid…still not much improvement (sex drive’s shot), am taking 2 tabs of ZMA as well before sleeping,feel like shit…any idea when I’ll recover.

Stop taking as much clomid. Its an estrogen like compound and can cause odd issues on its own more often than most people realize.

Keep ZMA, its not hurting anything.

5 days really isn’t very far into full PCT, you could see recovery by now in the sex drive by hpta restart but its not likely. If you dont start to see recovery soon start using a low dose of an AI: letro, or adex. ON TOP of the clomid at a reduced dosage. I would drop it to 40mg/day.

I recommend staying on the AI for a week or 2 past the full PCT which should last 4-5 weeks itself in addition to during the PCT.

sucks mate, unfortunately you learned the hard way about oral only cycles. Run test with it next time.

[quote]rds63799 wrote:
sucks mate, unfortunately you learned the hard way about oral only cycles. Run test with it next time.[/quote]

I dont think this has anything to do with an oral-only cycle. A lot people I know who have run Dbol only cycles have a huge increase in libido.
I think the OP’s problem is related to the aromatisation of the Dbol and the shutdown of the HPTA. Too high oestrogen can kill the sex drive.
Even if he ran test alongside it (without an AI) he could still have the same problem of aromatisation.

I agree with Westclock, the OP is still in PCT and with proper SERM use you should recover fairly easily considering the cycle length was fairly short.

didn’t sound to me like he had a problem with his libido, just couldn’t rise to the occasion…

but I’ve just realised he wrote his “sex drive’s shit” so my bad

[quote]rds63799 wrote:
didn’t sound to me like he had a problem with his libido, just couldn’t rise to the occasion…

but I’ve just realised he wrote his “sex drive’s shit” so my bad[/quote]

High E2 can cause problems with both desire and performance, so I’m not sure why we would be distinguishing between them right now.

Agree problem.is most likely due to aromatization. SERM is not going to be much help

ok, accepted. I thought it sounded like he was shut down

I’m still learning

[quote]VTBalla34 wrote:

[quote]rds63799 wrote:
didn’t sound to me like he had a problem with his libido, just couldn’t rise to the occasion…

but I’ve just realised he wrote his “sex drive’s shit” so my bad[/quote]

High E2 can cause problems with both desire and performance, so I’m not sure why we would be distinguishing between them right now.

Agree problem.is most likely due to aromatization. SERM is not going to be much help[/quote]

I agree SERM will not help his libido directly, I was suggesting it in regards to HPTA restart which will bring libido back after natural test production has commenced.
To control aromatisation an AI would be used but considering he is in PCT now thats why I mentioned the SERM.

[quote]rds63799 wrote:
ok, accepted. I thought it sounded like he was shut down

I’m still learning[/quote]

He is shut down from the androgen use. I think you have misunderstood the situation. Shut down has nothing to do with his problem because (at the time) he was still using androgens, so libido should not have been affected. Shut down could have explained his erection problems if he was OFF-cycle in PCT as he would have no androgens (natural or synthetic) but in his case his problem ON-cycle was due to aromatisation.

[quote]Singhbuilder wrote:

[quote]rds63799 wrote:
ok, accepted. I thought it sounded like he was shut down

I’m still learning[/quote]

He is shut down from the androgen use. I think you have misunderstood the situation. Shut down has nothing to do with his problem because (at the time) he was still using androgens, so libido should not have been affected. Shut down could have explained his erection problems if he was OFF-cycle in PCT as he would have no androgens (natural or synthetic) but in his case his problem ON-cycle was due to aromatisation.[/quote]

ah ok, yeah that makes sense.

Thank you for explaining

Just 3 days at 10mg/day caused that (seemingly significant effect)?

What is the most likely explanation for that?

Pre-existing horomone level/issue?
Non-normal ingredients in the product?
An individual hypersensitivity to aromatization?